# SDR 2005FA0000988

- Difficulty date: July 22, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N802TH
- Make and model: Snias AS350B2
- Aircraft serial: 9023
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Module
- Part number: 70BM055420
- Part serial: 9836
- Condition: Making Metal
- Location: Engine
- Part time: 2,211 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE CHIP LIGHT ON HIS WAY TO HANGAR.  MECHANIC DID THE INSPECTIONS IAW MFG MM AND FOUND A SMALL SINGLE FLAKE ON THE ELECTRIC MAG PLUG WHICH MONITORS THE REAR BEARING OIL RETURN LINE.  MECHANIC ALSO THEN FOUND MULTIPLE FLAKES OF PLATEING ON THIS CHIP PLUG.  REMOVED THE (ENGINE SN9695) AND INSTALLED (ENGINE SN 9120).  SENT ENGINE FOR EVALUATION AND REPAIR.
